Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Tell me the effect of Revelol XL on Minipress XL ?

Doctor , What are the side effects , if any for Revelol XL.My mother has been on Minipress XL for quite sometime. She has melanin loss. Now she has developed an itching over all her body with red rashes . Can that be a aftereffect of Minipress XL. The Doctor has administered revlol XL. Pls advice
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  1035
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General & Family Physician 's  Response
Hi Thabitha, Welcome to Healthcare Magic Forum.
The rash and itching is the result of Minipress XL. Revelol may cause side effects like dizziness, fatigue, depression, confusion, headache, insomnia. But, don't worry about the side effects, let her take the medicines as directed by your doctor and go for regular follow up.
Take Care.
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor